# SDR CA150713020

- Difficulty date: July 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,242 hours
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR CIRCUIT RELAY POPPED AFTER TAKEOFF.  UNABLE TO DUPLICATE FAULT IN HANGAR.  TROUBLESHOOTING CARRIED OUT BY MX & FOUND WIRES G15E22, G16C22, D10A22 & D21J22 AT RT MLG ACTUATOR CONNECTOR J198 CHAFED & ARCING AGAINST PANEL 622BT.  WIRES WERE REPAIRED IAW WDM 32-31-01-01 & 32-61-02.  TEST FLIGHT WAS PERFORMED WITH UNSUCCESSFUL RESULTS.  A FULL SYS INSPECTION WAS CARRIED OUT BY ISOLATING SYS COMPONENTS & WIRING.  TROUBLESHOOTING REVEALED WIRES G15C22 & G15D22 CHAFED TO GND AT FS 288.0. LT WING FEED THROUGH WIRE HARNESS CHANNEL.  WIRES WERE REPAIRED IAW WDM 32-31-02-02 & 32-31-01.  GEAR SWINGS CARRIED OUT.  SYS TESTED SERVICEABLE.  ADDITIONAL TEST FLIGHT CARRIED OUT WITH SUCCESSFUL RESULTS.
